# SDR IPXA2023082494004

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 82,964 hours, 15,915 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Part number: UNKNOWN
- Part serial: NA
- Condition: Out Of Balance
- Location: Fuselage
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT W/FUEL QTY APPROX 129, 000 LBS. LVL 2 "LATERAL FUEL IMBAL" ALERT ON EAD. PERF QRH PROCEDURE, TNK #3 FILL VLVE (IN AUTO MODE) ARMED BUT DIDNT OPEN. FND FUEL IMBLNCE & TTL QTY FLUCT CAUSED BY FAULTY MN TNK 3 QTY INDIC. DFRRED TNK 3 QTY INOP MD11 MEL 28-01-1-2.C/W DMP. BITE UNIT SHWS TNK 3 UNIT 12 FAULT. QTY-31300 LBSR&R FUEL QTY DATA CONTROL UNIT IN REF TO MM 28-41-91-4. TESTED FUEL QTY WITH 12000, 30000, AND 38000 BLS IN #3 TANK REF MM 28-41-00 ALL TESTS PASSED NO FAULTS NOTED THIS CLEARS DEFERRAL ESR 28-41-30-01-5
